# SDR MALA010438

- Difficulty date: April 18, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 046
- Aircraft time: 35,667 hours, 39,493 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 7227151522
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-INSPECTION IN CWA, MAINTENANCE FOUND RT O/B AILERON CABLE CHAFED.  MAINTENANCE REMOVED AND REPLACED RT O/B AILERON CABLE P/N 7227151-522.  SECURED AT AILERON O/B BELLCRANK, REQUIRES INSTALLATION ON IDLER END.
